Are vitamin b complex and omega 3-6-9 blood thinners?

Yes. Omega 3 fatty acids have a mild blood thinning property. You list pulmonary embolism as one of your conditions. It definitely wouldn't be enough anticoagulant to treat that very serious condition. B-complex does not have anticoagulant properties. If you are taking coumadin/warfarin, tell your doctor about all the medications and supplements you are taking.

Related Questions

Can vitamin b complex super, omega 3 and vitamin d3 be taken together?

Most people would be. able to take these three vitamins/supplements without any problem. There is no formal metabolic adverse interaction among them. However, a few individuals experience GI upset when taking too many pills at the same time. If you are one of those, experiment with spacing them out and be sure to drink a lot of water with each dose. Stay well:) Read more...

Suffer from anxiety and c. Diff. Which don't make anxiety any better. Is it ok to take omega 3 and vitamin b complex? Hear it can gelt your anxiety

Yes, also consider: It's ok. Most americans are deficient in magnesium & this often causes anxiety- try at least 400 mg of magnesium taurate or glycinate. Many with anxiety are among the 30% who can't convert Folic Acid to its active form, so try l-5-mthf. Other b vits often help, esp. Niacinamide. Herbs like holy basil & skullcap can help. Meditation & exercise reduce anxiety as well. Consider seeing a holistic doc. Read more...

Is it safe to take centrum, vitamin b complex, vitamin c, vitaminb6&12, and omega at same time?

No harm. Not sure what you are gaining from taking so much vitamins. There is no harm in doing so at your age. It however can affect your pocket book.Would discuss this with your doctor, however. Read more...

Can I take this 3 vitamins at the same time? * livolin forte (phospholipids with vitamin b complex+vit e) * gingko forte *calcium&magnesium plus

No problem. There is no conflict or complication if you take multiple medicines together. The stomach can sort them all out and send them on to their desired target inside the body. Read more...

Been taking vitamin b complex (125) for about 3 months now notice tingling, numbness @ fingers. Is there something a can take to get rid of B6 fast?

Probably not from B6. Extensive evidence shows that it's unusual to have adverse effects from b6 unless one takes 600 mg a day or more, though there are rare reports of adverse effects with doses as low as 200 mg/day. 125 mg is not known to cause neuropathy. Your symptoms are probably not due to b6. B6 does not accumulate in the body so if you stop it you will eliminate it quickly. See a doc to assess the true cause. Read more...